# SDR SWAA2021020846641

- Difficulty date: February 3, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE DRAGGING WHILE CLOSING / REPOSITIONED AT L2 DOOR SLIDE ASSY Z-FOLD IN THE GIRT BAR. REPOSITONED EXCESS THE GIRT MATERIAL UP IN THE SLIDE COMPARTMENT PER B737-700 CUSTOMER CARD 725-61-06.
